# SDR HNAA2012031400690

- Difficulty date: March 14, 2012
- Submitted: March 14, 2012
- Operation: Air carrier
- Aircraft: N906HA
- Make and model: Dhav DHC8102
- Aircraft serial: 099
- Aircraft time: 68,197 hours, 77,158 cycles
- System (JASC): 2430 · DC Generating System
- Part: Warning Light
- Condition: Illuminated
- Location: Dc Generator
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SUSPECTED LIGHTNING STRIKE, FOLLOWED BY ILLUMINATION OF NR 2 DC GEN CAUTION LIGHT.  CAUTION LIGHT EXTINGUSHED AFTER CYCLING NR 2 DC GENERATOR.  COMPLIED WITH LIGHTNING STRIKE INSPECTION IAW MM 05-50-31, PAGE 1 THROUGH 6.  NO DEFECTS NOTED AT THIS TIME.
